Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 3(129), Pages 225–229 (Mi umn5877)  

On approximation by polynomials with specially chosen coefficients

A. O. Gel'fond


Full text: PDF file (526 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1966, 21:3, 207–211

Bibliographic databases:

UDC: 519.9
MSC: 41A10, 26A16, 26A42, 40G10, 41A17
Received: 13.01.1966

Citation: A. O. Gel'fond, “On approximation by polynomials with specially chosen coefficients”, Uspekhi Mat. Nauk, 21:3(129) (1966), 225–229; Russian Math. Surveys, 21:3 (1966), 207–211

Citation in format AMSBIB
\Bibitem{Gel66}
\by A.~O.~Gel'fond
\paper On approximation by polynomials with specially chosen coefficients
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 3(129)
\pages 225--229
\mathnet{http://mi.mathnet.ru/umn5877}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=198058}
\zmath{https://zbmath.org/?q=an:0154.31103}
\transl
\jour Russian Math. Surveys
\yr 1966
\vol 21
\issue 3
\pages 207--211
\crossref{https://doi.org/10.1070/RM1966v021n03ABEH004159}


Linking options:
  • http://mi.mathnet.ru/eng/umn5877
  • http://mi.mathnet.ru/eng/umn/v21/i3/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:257
    Full text:136
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022